MAUDE Adverse Event Report: InspireMD Ltd. CGuard Prime Carotid Stent System

InspireMD Ltd. CGuard Prime Carotid Stent System
Model Number CND1040
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an elective transfemoral carotid artery stenting procedure, the operator applied "extreme pressure" of th cguard prime stent delivery system to deploy the stent.The stent was able to be deployed successfully, however the stent was deployed covering a portion of the lesion.A secondary inspiremd stent was used to cover the lesion and the procedure was completed without any patient harm.
 
Additional Manufacturer Narrative
This mdr is being submitted retrospectively as part of capa-us-002-26, identified during a retrospective review conducted under the capa.See related importer report # 3032814119-2025-00007.Device investigation: the device was not returned to insiremd for physical analysis, however, the product history review confirmed the device met all manufacturing specifications, with no malfunction or nonconformance identified.The procedure was completed successfully, and no patient harm or adverse clinical outcome was reported.An investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment complications which may result in high resistance or inability to deploy the stent.Capa-027-25 has been initiated to further evaluate similar field-reported performance issues, and complaint trending activities remain ongoing.In response to the reported deployment-related incident, an investigation was initiated to identify the underlying failure mode(s) associated with delivery system deployment difficulties.A related product recall (recall no.Z-2330-2026) was initiated on may 02, 2026 affecting all 135cm carotid stent systems.All findings and resulting actions will be documented in accordance with established quality system procedures, and updates will be submitted as required.

Brand Name
CGuard Prime Carotid Stent System
Common Device Name
Carotid Stent System
Manufacturer (Section D)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS  6744832
Manufacturer (Section G)
InspireMD Ltd.
4 menorat hamaor street
tel aviv, isr 67448 32
IS   6744832
Manufacturer Contact
magaly boardman
4 menorat hamaor street
tel aviv, isr 67448-32
IS   6744832
MDR Report Key50276333
Report Number3031658894-2026-00067
Device Sequence Number18584821
Product Code NIM
UDI-Device Identifier07290120281783
UDI-Public(01)07290120281783(11)250210(17)260531
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberCND1040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2330-2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown